Positive solutions to a class of quasilinear elliptic equations on $\mathbb R$
Antonio Ambrosetti Zhi-Qiang Wang
Discrete & Continuous Dynamical Systems - A 2003, 9(1): 55-68 doi: 10.3934/dcds.2003.9.55
We discuss the existence of positive solutions of perturbation to a class of quasilinear elliptic equations on $\mathbb R$.
keywords: perturbation theory. Fully nonlinear elliptic equations
Applications of critical point theory to homoclinics and complex dynamics
Antonio Ambrosetti Massimiliano Berti
Conference Publications 1998, 1998(Special): 72-78 doi: 10.3934/proc.1998.1998.72
Please refer to Full Text.
Homoclinics and complex dynamics in slowly oscillating systems
Antonio Ambrosetti Massimiliano Berti
Discrete & Continuous Dynamical Systems - A 1998, 4(3): 393-403 doi: 10.3934/dcds.1998.4.393
This paper deals with a class of second order dynamical systems with slowly oscillating coefficients, see $(1)$. Using variational methods, perturbative in nature, we show that $(1)$ has multi-bump homoclinics and a complex dynamics.
keywords: oscillating systems. Homoclinics and complex dynamics

Year of publication

Related Authors

Related Keywords

[Back to Top]